Antibiotics increase functional abdominal symptoms – (03-07-02)

Antibiotics increase functional abdominal symptoms

Much evidence, both experimental and anecdotal, point to alterations in the physiology of the GI tract as causative factors in IBS. Impaired digestion, poor diet and abnormal/pathogenic flora are all easily modified factors. Antibiotics greatly alter the balance of the flora in the GI tract, favoring the overgrowth of yeasts. Probiotics should follow EVERY course of antibiotics. I really think that antibiotic resistance is the least of our concerns with antibiotic use–alterations in GI physiology and subsequent systemic alterations are much more common and immediate.

Read entire article here

For more than a decade, Dr. Bogash has stayed current with the medical literature as it relates to physiology, disease prevention and disease management. He uses his knowledge to educate patients, the community and cyberspace on the best way to avoid and / or manage chronic diseases using lifestyle and targeted supplementation.

Sign up for Dr. Bogash
Sign up for Dr. Bogash’s Rantings and instantly receive a free copy of his ebook “Dr. Bogash’s Recommendations for Healthy Living”

Email: